# SDR V0XD20210222001

- Difficulty date: January 5, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N242LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15076
- Aircraft time: 26,379 hours, 23,521 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Landing
- Condition: Cracked
- Location: E/E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EQUIPMENT COMPARTMENT DOOR LOWER LANDING CRACKED.  CORRECTIVE ACTION: REMOVED AND REPLACED DOOR LOWER LANDING AT RT FWD EQUIPMENT COMPARTMENT IAW CRJ900 SRM 51-42-06.
